... each Friday and has only taken two doses. She is now seeing halos, lines and has burning in her eyes. We have taken her to the eye doctor and called her pediatric rheumo doctor, they don't believe it's from the medicine. Has anyone had these symtoms?e
Apparently, ocular side effects reported with methotrexate include conjunctivitis and serious visual changes of unknown origin. So I would have more investigations done. Perhaps the doctor want to at least try and methotrexate therapy for a while and see what happens.
They could her on an alternative medicine while investigations are done when methotrexate is stopped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My niece has JRA, she has been on Plaquenil for 6 years now. She is 17 yrs. old. Now they put her on
Posted 12 Apr 2010 • 1 answer
Posted 28 Dec 2010 • 1 answer
Posted 14 Apr 2011 • 2 answers
Posted 24 Feb 2015 • 2 answers
Posted 11 Mar 2015 • 1 answer